# SDR GTIA2018110202934

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 15,414 hours, 6,907 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH,  RECEIVED A F/CTL SLATS FAULT,  NO ASSYMETRY FELT,  CYCLED FLAP HANDLE, AFTER SECOND ATTEMPT,  RETURNED TO NORMAL.  PERFORMED DETAILED VISUAL INSPECTION OF THE SLATS TRANSMISSION SYS IAW AMM 27-84-00-200-001, INSPECTED THE TORQUE LIMITER AND CHECKED WTB FOR ABNORMAL NOISE AND TRANSMISION IAW TSM 27-81-00-810-A.   NO FAULTS FOUND.  PERFOMED OPS TEST OF THE SLAT SYS IAW AMM 27-84-00-710-001 OPS CHECKED NORMAL  NO DEFECTS NOTED.
